MAUDE Adverse Event Report: TELEFLEX MEDICAL WECKVISTA ACCESS BALLOON PORT 10MMX70MM; LAPAROSCOPE, GENERAL & PLASTIC

TELEFLEX MEDICAL WECKVISTA ACCESS BALLOON PORT 10MMX70MM; LAPAROSCOPE, GENERAL & PLASTIC
Model Number IPN914248
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "during robot-assisted surgery, a piece of the balloon was found detached from the trocar in the patient's abdomen.Unsuccessful extraction attempt, given the size of the detached piece.In the end, foreign body found trapped in another trocar.Consequences: longer operating time - laparoscopic search for the piece".Additional information received states that "it took 1 hour to recover all the parts from the balloon out of the patient.Patient is fine.All the pieces were recovered, but with a different trocar".
 
Event or Problem Description
It was reported that "during robot-assisted surgery, a piece of the balloon was found detached from the trocar in the patient's abdomen.Unsuccessful extraction attempt, given the size of the detached piece.In the end, foreign body found trapped in another trocar.Consequences: longer operating time - laparoscopic search for the piece." additional information received states that "it took 1 hour to recover all the parts from the balloon out of the patient.Patient is fine.All the pieces were recovered, but with a different trocar".
 
Additional Manufacturer Narrative
(b)(4).The customer returned one unit of 410944 weckvista access balloon port 10mmx70mm for investigation.The device was examined with and without magnification.The trocar and cannula were returned for this complaint.Visual examination of the returned sample revealed a ruptured balloon.One piece of the balloon was returned in a separate container, as it had been fully severed from the device.R & d was consulted for this complaint.R & d determined that balloon had ruptured from an inside force and was not cut from the outside.The cause of the rupture could not be determined, and no conclusive reason could be confirmed.Evidence of biomaterial was observed on the device.The reported complaint of "broken/detached parts - burst - balloon " was confirmed based upon the sample received.A device history record review was performed, and no relevant findings were identified.The customer returned one unit of 410944 weckvista access balloon port 10mmx70mm for investigation.The device was examined with and without magnification.The trocar and cannula were returned for this complaint.Visual examination of the returned sample revealed a ruptured balloon.One piece of the balloon was returned in a separate container, as it had been fully severed from the device.R & d was consulted for this complaint.R & d determined that balloon had ruptured from an inside force and was not cut from the outside.The cause of the rupture could not be determined, and no conclusive reason could be confirmed.Evidence of biomaterial was observed on the device.Teleflex will continue to monitor and trend on complaints of this nature.Other remarks: n/a.Corrected data: n/a.

Brand Name
WECKVISTA ACCESS BALLOON PORT 10MMX70MM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22046593
Report Number3003898360-2025-00419
Device Sequence Number8880303
Product Code GCJ
UDI-Device Identifier04026704559756
UDI-Public(01)04026704559756(11)240121(17)260120(10)73A2400335(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/20/2026
Device Model NumberIPN914248
Device Catalogue Number410944
Device Lot Number73A2400335
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown